&. [. Auclair, Clover calculus for homology 3-spheres via basic algebraic topology, Algebraic & Geometric Topology, vol.5, issue.1, pp.71-106, 2005.
DOI : 10.2140/agt.2005.5.71

URL : https://hal.archives-ouvertes.fr/hal-00012103

B. Farb and &. , Margalit ? A primer on mapping class groups, Princeton Mathematical Series, vol.49

S. Garoufalidis, M. Goussarov, and &. , Calculus of clovers and finite type invariants of 3???manifolds, Geometry & Topology, vol.5, issue.1, pp.75-108, 2001.
DOI : 10.2140/gt.2001.5.75

&. [. Garoufalidis, A rational noncommutative invariant of boundary links, Geometry & Topology, vol.8, issue.1, pp.115-204, 2004.
DOI : 10.2140/gt.2004.8.115

&. [. Garoufalidis, Rozansky ? « The loop expansion of the Kontsevich integral, the null-move and S-equivalence, pp.1183-1210, 2004.

&. [. Kawauchi, Algebraic classification of linking pairings on 3-manifolds, Mathematische Annalen, vol.115, issue.1, pp.29-42, 1980.
DOI : 10.1007/BF01457818

M. Kontsevich and ?. , Vassiliev's knot invariants », in I. M. Gel ? fand Seminar, Adv. Soviet Math, vol.16, pp.137-150, 1993.

G. Kuperberg and &. , Thurston ? « Perturbative 3?manifold invariants by cut-and-paste topology », math, 1999.

S. Lang and ?. , Algebraic number theory, second éd, Graduate Texts in Mathematics, vol.110, 1994.

]. T. Le97, Le ? « An invariant of integral homology 3-spheres which is universal for all finite type invariants », in Solitons, geometry, and topology : on the crossroad , Amer, Math. Soc. Transl. Ser. Amer. Math. Soc, vol.2, issue.179, pp.75-100, 1997.

]. W. Lic97, Lickorish ? An introduction to knot theory, Graduate Texts in Mathematics, vol.175, 1997.

T. T. Le, J. Murakami, and &. , Ohtsuki ? « On a universal perturbative invariant of 3-manifolds, pp.539-574, 1998.

]. S. Mat87, Matveev ? « Generalized surgeries of three-dimensional manifolds and representations of homology spheres, pp.268-278, 1987.

J. W. Milnor and &. J. , Moore ? « On the structure of Hopf algebras, Ann. of Math, issue.2, pp.81-211, 1965.

&. [. Naik, A Move on Diagrams that Generates S-Equivalence of Knots, Journal of Knot Theory and Its Ramifications, vol.12, issue.05, pp.717-724, 2003.
DOI : 10.1142/S0218216503002639